New thoughts on old results of R.T. Seeley

Robert Denk, Giovanni Dore, Matthias Georg Hieber, Jan Prüss, Alberto Venni

研究成果: Article

60 引用 (Scopus)

抄録

In this paper we show that the Lp -realization of a vector-valued elliptic boundary value problem (A, Bj) admits a bounded H-calculus on LP(G; E), 1 <p <∞, provided the top-order coefficients of A are Hölder continuous. Here G denotes a domain in ℝn with compact C2m- boundary and E a Banach space of class HT. Our proof is based on an abstract perturbation result for operators admitting bounded H-calculus and kernel estimates for the solution of (A, Bj).

元の言語English
ページ(範囲)545-583
ページ数39
ジャーナルMathematische Annalen
328
発行部数4
出版物ステータスPublished - 2004 4
外部発表Yes

Fingerprint

Calculus
Kernel Estimate
Elliptic Boundary Value Problems
Bounded Operator
Banach space
Denote
Perturbation
Coefficient
Class

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

Denk, R., Dore, G., Hieber, M. G., Prüss, J., & Venni, A. (2004). New thoughts on old results of R.T. Seeley. Mathematische Annalen, 328(4), 545-583.

New thoughts on old results of R.T. Seeley. / Denk, Robert; Dore, Giovanni; Hieber, Matthias Georg; Prüss, Jan; Venni, Alberto.

:: Mathematische Annalen, 巻 328, 番号 4, 04.2004, p. 545-583.

研究成果: Article

Denk, R, Dore, G, Hieber, MG, Prüss, J & Venni, A 2004, 'New thoughts on old results of R.T. Seeley', Mathematische Annalen, 巻. 328, 番号 4, pp. 545-583.
Denk R, Dore G, Hieber MG, Prüss J, Venni A. New thoughts on old results of R.T. Seeley. Mathematische Annalen. 2004 4;328(4):545-583.
Denk, Robert ; Dore, Giovanni ; Hieber, Matthias Georg ; Prüss, Jan ; Venni, Alberto. / New thoughts on old results of R.T. Seeley. :: Mathematische Annalen. 2004 ; 巻 328, 番号 4. pp. 545-583.
@article{f2ad68533bd6449e927666f6404c0542,
title = "New thoughts on old results of R.T. Seeley",
abstract = "In this paper we show that the Lp -realization of a vector-valued elliptic boundary value problem (A, Bj) admits a bounded H∞-calculus on LP(G; E), 1 n with compact C2m- boundary and E a Banach space of class HT. Our proof is based on an abstract perturbation result for operators admitting bounded H∞-calculus and kernel estimates for the solution of (A, Bj).",
author = "Robert Denk and Giovanni Dore and Hieber, {Matthias Georg} and Jan Pr{\"u}ss and Alberto Venni",
year = "2004",
month = "4",
language = "English",
volume = "328",
pages = "545--583",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - New thoughts on old results of R.T. Seeley

AU - Denk, Robert

AU - Dore, Giovanni

AU - Hieber, Matthias Georg

AU - Prüss, Jan

AU - Venni, Alberto

PY - 2004/4

Y1 - 2004/4

N2 - In this paper we show that the Lp -realization of a vector-valued elliptic boundary value problem (A, Bj) admits a bounded H∞-calculus on LP(G; E), 1 n with compact C2m- boundary and E a Banach space of class HT. Our proof is based on an abstract perturbation result for operators admitting bounded H∞-calculus and kernel estimates for the solution of (A, Bj).

AB - In this paper we show that the Lp -realization of a vector-valued elliptic boundary value problem (A, Bj) admits a bounded H∞-calculus on LP(G; E), 1 n with compact C2m- boundary and E a Banach space of class HT. Our proof is based on an abstract perturbation result for operators admitting bounded H∞-calculus and kernel estimates for the solution of (A, Bj).

UR - http://www.scopus.com/inward/record.url?scp=1842486146&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1842486146&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:1842486146

VL - 328

SP - 545

EP - 583

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 4

ER -